# SDR REXA2022070501430

- Difficulty date: May 5, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Transcowl
- Part number: CN6242103201
- Condition: Cracked
- Location: Re Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE LOWER TRANSCOWL HAS 2 EA. CRACKS ON THE INNER SKIN, WITH A MAX LENGTH OF .75".	REPAIRED RH LOWER TRANSCOWL PER EA CRJ954-13806.
